# SDR USAASB03152

- Difficulty date: August 25, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 2613 · Overheat Detection
- Part: Accessory Unit
- Part number: 20035008300
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO PHL FROM ALB, CREW REPORTED A STRONG ELECTRICAL ODOR IN THE CABIN.  CREW PERFORMED ISOLATION PROCEDURES STARTING WITH GALLEY POWER THEN CABIN LIGHTS AND THOUGHT ODOR WAS FROM VICINITY OF SEAT ROWS 5 AND 6, RIGHT SIDE.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  EMERGENCY VEHICLES ESCORTED THE AIRCRAFT TO THE GATE WHERE PASSENGERS DEPLANED UNEVENTFULLY.  MAINTENANCE FOUND THE M237 COMPARTMENT OVERHEAT ACCESSORY UNIT WITH FAULT.  REMOVED AND REPLACED SAME.  OPS CHECK GOOD.  LOADED APU AND RAN PACKS.  PERFORMED HIGH POWER RUNS.  NO ODORS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
